Recurring Swelling After Radiesse?
- Asked by snackster in granbury texas
- 4 years ago
I recently had Radiesse injected in my tear troughs. My Dr. prescribed prednisone for swelling. It brought the swelling down but two days after i quite taking the med, my face swelled up again.
I told my Dr and he gave me a refill and the same thing happened again after I took all the medicine I swelled up again. Any explanation? thank you. procedure was done three weeks ago and again a week and a half ago.
Radiesse not the best filler for tear trough or vermilion lips
This is why most experienced board-certified dermatologists and plastic surgeons are not excited about Radiesse injection in the tear trough areas or vermilion lips. Radiesse is made of calcium hydroxyapatite complex which is an excellent filler that is longer lasting than hyaluronic acid and a good candidate filler for nasolabial folds. However, it can be quite inflammatory particularly when it is injected near bony structure of the face. Unlike hyaluronic acid which can be reversed by hyaluronidase, there is no antidote to reverse Radiesse injection. Unfortunately, there is very little you can do other than time and ice compress given the location. If it is away from the eyes, an experienced physician may consider combination of steroid and 5-flurouracil intralesional injection.
Web reference: http://www.drwilliamting.com/Fillers_for_Wrinkles.html
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.